MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; LO FULL ELC BED, 450 LB

MEDLINE INDUSTRIES, LP MEDLINE; LO FULL ELC BED, 450 LB
Catalog Number MDR107003LO
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the footboard is defective bed will not go back up.
 
Additional Manufacturer Narrative
It was reported that the footboard is defective bed will not go back up.The customer reported that the footboard is no longer functioning and will not raise, while the headboard continues to function properly.No medical intervention, serious injury, or follow-up care has been reported.

Brand Name
MEDLINE
Common Device Name
LO FULL ELC BED, 450 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key24891952
Report Number1417592-2026-00334
Device Sequence Number21107267
Product Code LLI
UDI-Device Identifier40080196325901
UDI-Public40080196325901
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003LO
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown